MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) and reported that an erroneous non-reactive (negative) atellica im antibodies to hepatitis c virus (ahcv) result was obtained on a patient sample on an atellica im 1600 analyzer.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse performed the service activities on the analyzer.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that an erroneous non-reactive (negative) atellica im antibodies to hepatitis c virus (ahcv) result was obtained on a patient sample on an atellica im 1600 analyzer.The erroneous result was reported to the physician(s), who questioned the result.For troubleshooting purposes, the sample was retested on an alternate atellica im 1600 analyzer and obtained a non-reactive result.The sample was repeated on an alternate test method and obtained a reactive result which was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00191 on 17-jul-2025.Additional information (28-jul-2025): siemens reviewed the instrument data and determined that quality control (qc) and calibration were recovered acceptably on the day of the event.The customer replaced the instrument; therefore, siemens recommended service activities were not performed on the original analyzer.Based on the information provided and a review of the available instrument data, the cause of the false negative hcv result is unknown.No further evaluation is required.The investigation findings and investigation conclusions code in section h6 were updated to reflect the additional information.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22529003
Report Number2432235-2025-00191
Device Sequence Number17994630
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown